I have been taking adderall for about 8 mths. During that time I have lost around 30 lbs. I do not abuse this med and at times will take less then perscribed. If I dont drink enough I do become dehydrated to the point of
seeing "ketones" oil slick on top of toilet water with morning urine.
I would like to give it a break but I'm so very tired now if I dont take it. Anybody else have these issues. I was 155 so the weight loss was desirable
at first. Now I do not want to loose anymore.
I would recommend talking to your doctor about the weight loss and extreme dehydration. These may be caused by something other than just the Adderall. As to the withdrawal symptoms, I would suggest you try stepping down your dose, rather than coming off it all at once.
I think it's possible that your dosage is too high, I think bringing down your dose is worthwhile, even if you don't come off the med entirely.